It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by LeeAnn Houser on October 16, 2000 at 08:21:33:

I have been taking 10mg of Lipitor every other day for the past 3 months. I went on the every other day after the first 6 months, as I always felt sick to my stomach.My cholesterol dropped over 100 points. I am currently experiencing pains in my back, breast and arm, also my stomach feels sick about three times a week. The doctor tells me its not the Lipitor, but I'm tempted to come off it completely to see if these pains improve. Anyone experience these particular side effects?

Follow Ups

All times are GMT -7. The time now is 03:53 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!